# SDR SWAA2021072688255

- Difficulty date: June 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 47,085 hours, 24,962 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB CHORD STAB ST 114.55 AT RT HORIZONTAL STABILIZER ; 2021-296383 / [01] TOOL USED: PRECISION RADIUS GAUGE PN#S167C; SN# AE-27308; DUE DATE: 20-AUG-21; [02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22; [03] REPLACED RIB CHORD LEADING EDGE STAB 114.55 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 TEM 9 AND DWG 186A1001 REV- MATERIAL USED P/N: 2024-T0 0.040 P.O: 2021 108690; [04] REPLACED RIB CHORD LEADING EDGE STAB 114.55 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 TEM 9 AND DWG 186A1001 REV- MATERIAL USED P/N: 2024-T42 0.040; P.O: 2021 108690; [05] JOB COMPLETED. CERTIFIED AS RII.
